SciELO - Scientific Electronic Library Online

vol.12 número2Differences of weighted composition operators between weighted Banach spaces of holomorphic functions and weighted Bloch type spacesOn subsets of ideal topological spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.12 no.2 Temuco  2010 

CUBO A Mathematical Journal Vol.12, N°02, (29–42). June 2010


The method of Kantorovich majorants to nonlinear singular integral equations with Hilbert kernel


M. H. Saleh, S. M. Amer 1 and M. H. Ahmed

Departement of Mathematics, Faculty of Science, Zagazig University, Zagazig, Egypt. email:


This paper concerned with applicability of the method of Kantorovich majorants to nonlinear singular integral equations with Hilbert kernel . The results are illustrated in Hölder space.

Key words and phrases: Nonlinear singular integral equations, Kantorovich majorants method, Hölder spaces.


Este artículo es concerniente a la aplicabilidad del método de mayorantes de Kantorovich para ecuaciones integrales singulares no lineales con núcleo de Hilbert. Los resultados son aplicaciones en espacios de Hölder.

AMS 2000-Subject classification: 45F15, 45G10.


1Corresponding author


[1] N. U. Ahmed, Semigroup Theory with Applications to Systems and Control, Pitman Research Notes in Mathematics Series, 246. Longman Scientific & Technical, Harlow; John Wiley & Sons, New York, 1991.        [ Links ]

[2] N. U. Ahmed, Dynamic Systems and Control with Applications, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2006.        [ Links ]

[3] N. U. Ahmed, Systems governed by impulsive differential inclusions on Hilbert spaces, Nonlinear Anal. 45 (2001), 693-706.        [ Links ]

[4] S.M. Amer and S. Dardery, On the theory of the of nonlinear singular integral equations with shift in Hölder spaces, Forum Math.17(2005),753-780.        [ Links ]

[5] S.M. Amer and A.S. Nagdy, On the modified Newton's approximation method for the solution of nonlinear singular integral equations, Hokkaido Mthematical Journal 29(2000)59-72.        [ Links ]

[6] S.M. Amer, On the approximate solution of nonlinear singular integral equations with positive index, Int. J. Math. Math. Sci,19(2) (1996) 389-396.        [ Links ]

[7] J. W. Appel, E. De Pascale, N. A. Eevkhuta and P. P. Zabrejko, On the two-step Newton method for the solution of nonlinear operator equations, Math.Nachr.172(1995)5-14.        [ Links ]

[8] Argyro, Ioannis K., Othe convergence of Newton's method for a class of nonsmooth operators; Journal of Computational and Applied Mathematics 205(2007)584-593.        [ Links ]

[9] Espedito de Pascale-Pjptr P.Zabrejko, New convergence criteria for the Newton-Kantorovich method nd some applications to nonlinear integral equations, REND.SEM.MAT.UNIV.PADOV A, vol-100(1998)        [ Links ]

[10] Filomena Cianciaruo and Espedito De Pascale, Estimates of majorizing sequences in the Newton-Kantorovich method :Afurther improvement, J.Math.Anal.Appl.322(2006)329-335.        [ Links ]

[11] F.D. Gakhov, Boundary Value Problems, Dover Publ .N.Y.,1990.        [ Links ]

[12] A.I. Guseinov and Mukhtarov kh . sh., Introduction to the Theory of Non-linear Singular Integral Equations, (In Russian), Nauk . Moscow,1980.        [ Links ]

[13] D. Jinyuan, The collocation methods and singular integral equations with Cauchy kernel, Acta Math.Sci.20(B3)(2000)289-302.        [ Links ]

[14] L.V. Kantorovich and G.P Akilov, Functional Analysis, Pergamon Press.Oxford.1982.        [ Links ]

[15] E.G. Ladopoulos and V.A. Zisis, Non-linear singular integral approximations in Banach spaces, Non-linear Analysis,Theory,Methods and Applications,Vol. 26, No.7, (1996)1293-1299.        [ Links ]

[16] S.G. Mikhlin and S. Prossdorf, Singular Integral Operator, Akademie- Verlag,Berlin,1986.        [ Links ]

[17] N.I. Muskhelishvill, Singular Integral Equations, Englih Trans I.;Noordhoff Ltd.Groningen 1968.        [ Links ]

[18] A. Pedas and G. Vainikko, Supper convergence of piecwise polyn-omial colloctions for nonlinear weakly singular integral equtions, Journal of integral equations and applications vol 9, no.4,(1997)379-406.        [ Links ]

[19] W. Pogorzelski, Integral Equations and Their Applications, vol 1, Oxford Pergamon Press and Warszawa, PWN,1966.        [ Links ]

[20] Qingbiao Wu and Yueqing Zhao, Newton-Kantorovich convergence theorem for the inversefree Jarratt method in Banach space, Applied Mathematics and Computation;volume 179,issue 1, 1 August 2006, pages 39-46.        [ Links ]

[21] Qingbiao Wu and Yueqing Zhao, Third-order convergence theorem by using majorizing function for a modified Newton method in Banch space, Applied Mathematics and Computation;175(2006)1515-1524.        [ Links ]

[22] M.H Saleh and S.M Amer, On the mechanical qudrature method for solving singular integral equations with Hilbert kernel, Journal of concrete and Applicable Mathematics vol.6,No.4(2008)387- 402.        [ Links ]

[23] Subhra.Bhattachrya and B.N. Maudel, Numerical solution of a singular integro-differential equations, Applied Mathematics and Computation;195(2008)346-350        [ Links ]

Received: October 2008.

Revised: February 2009.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons